# SDR FDEA201608182928

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 27,350 hours, 14,826 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE GREEN SYS HYDRAULIC PUMP LOW PRESSURE.  FLIGHT CREW VERIFIED GOOD PRESSURE FROM NR 1 ENGINE HYD GREEN PUMP BY SHUTTING DOWN NR 2 ENGINE AND ECAM INDICATIONS ARE NORMAL AND DID NOT GET A CHIME WHEN LIGHT ILLUMINATED.  QTY IS NORMAL.  RELEASED FOR SERVICE IAW MEL: 29-34-01-A  CATEGORY: C-EXPIRATION.  MEL 29-34-01-A: ENG NR 1 HYD PUMP LOW POWER LIGHTS INOPERATIVE REF TO MEL 29-34-01-A FOR PROCEDURE TO  VERIFY CORRECT PUMP OPERATION PRIOR TO DEPARTURE.
